# SDR SWAA2023020785197

- Difficulty date: December 24, 2022
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME LOCATED BS787 AND BETWEEN STR8R TO STR9R AT PASSENGER CABIN 2022-707345<[01] REPAIRED FRAME LOCATED BS787 AND BETWEEN STR8R TO STR9R AT PASSENGER CABIN IAW EA 1-A53-12114 SEE INDIVIDUALS SIGN OFF BELOW;[02] REPAIRED FRAME LOCATED BS787 AND BETWEEN STR8R TO STR9R AT PASSENGER CABIN IAW EA 1-A53-12114 SEE INDIVIDUALS SIGN OFF BELOW
